| Model Number |
27040GP130-S |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/22/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product has not been returned by facility, therefore product has not been evaluated.
Event or Problem Description
Allegedly per the customer, during a turbt procedure, the electrode broke off inside the patient and was safely removed.The second electrode also broke off and was safely removed with no harm to the patient.The electrode was replaced and the procedure completed.